| Model Number |
IPN914069 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "during acl procedure, external to patient, two sutures broke when the assistant was suturing the graft.Both sutures got detached from the needle when suturing.The procedure was successfully completed without delay using a back-up device.No further complications were reported." additional information states that there was no patient harm or injury.Per the customer, the current status of the patient is unknown.
Additional Manufacturer Narrative
(b)(4).The report that the 'suture broke' could not be confirmed, based only on the information provided, as no sample was returned for analysis.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility neither is being manufactured at the time.The device history record of batch number 74b2101894 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.Dhr shows that the product was assembled & inspected according to our specifications.Teleflex will continue to monitor and trend on complaints of this nature.
Event or Problem Description